# SDR HNAA2021062400283

- Difficulty date: May 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 IS CRACKED. PERFORMED REPAIR AT L/H WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4 FIG.203 AND EO1-57-21-0139.
